File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Smale's mean value conjecture for odd polynomials

TitleSmale's mean value conjecture for odd polynomials
Authors
KeywordsOmitted values
Smale's mean value conjecture
Univalent functions
Issue Date2003
PublisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/JAustMS/
Citation
Journal Of The Australian Mathematical Society, 2003, v. 75 n. 3, p. 409-411 How to Cite?
AbstractIn this paper, we shall show that the constant in Smale's mean value theorem can be reduced to two for a large class of polynomials which includes the odd polynomials with nonzero linear term.
Persistent Identifierhttp://hdl.handle.net/10722/75277
ISSN
2015 Impact Factor: 0.443
2015 SCImago Journal Rankings: 0.255
References

 

DC FieldValueLanguage
dc.contributor.authorNg, TWen_HK
dc.date.accessioned2010-09-06T07:09:37Z-
dc.date.available2010-09-06T07:09:37Z-
dc.date.issued2003en_HK
dc.identifier.citationJournal Of The Australian Mathematical Society, 2003, v. 75 n. 3, p. 409-411en_HK
dc.identifier.issn1446-7887en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75277-
dc.description.abstractIn this paper, we shall show that the constant in Smale's mean value theorem can be reduced to two for a large class of polynomials which includes the odd polynomials with nonzero linear term.en_HK
dc.languageengen_HK
dc.publisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/JAustMS/en_HK
dc.relation.ispartofJournal of the Australian Mathematical Societyen_HK
dc.rightsJournal of the Australian Mathematical Society. Copyright © Australian Mathematical Society.en_HK
dc.subjectOmitted valuesen_HK
dc.subjectSmale's mean value conjectureen_HK
dc.subjectUnivalent functionsen_HK
dc.titleSmale's mean value conjecture for odd polynomialsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1446-7887&volume=75 no3&spage=409&epage=411&date=2003&atitle=Smale%27s+mean+value+conjecture+for+odd+polynomialsen_HK
dc.identifier.emailNg, TW:ntw@maths.hku.hken_HK
dc.identifier.authorityNg, TW=rp00768en_HK
dc.description.naturelink_to_OA_fulltext-
dc.identifier.scopuseid_2-s2.0-1042279065en_HK
dc.identifier.hkuros88756en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-1042279065&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume75en_HK
dc.identifier.issue3en_HK
dc.identifier.spage409en_HK
dc.identifier.epage411en_HK
dc.publisher.placeAustraliaen_HK
dc.identifier.scopusauthoridNg, TW=7402229732en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats